MAUDE Adverse Event Report: Inspire Medical Systems Inspire Model 4063 Stimulation Lead; Stimulator, Hypoglossal Nerve, Implanted, Apnea

Inspire Medical Systems Inspire Model 4063 Stimulation Lead; Stimulator, Hypoglossal Nerve, Implanted, Apnea
Model Number 4063Si
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Neuropathy (1983); Speech Disorder (4415)
Date of Event 09/18/2026
Type of Reportable Event Serious Injury

Brand Name
Inspire Model 4063 Stimulation Lead
Common Device Name
Stimulator, Hypoglossal Nerve, Implanted, Apnea
Manufacturer (Section D)
Inspire Medical Systems
5500 wayzatablvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
Inspire Medical Systems
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
+1(763)205-7970
MDR Report Key50568227
Report Number3007666314-2026-01523
Device Sequence Number9914001
Product Code MNQ
UDI-Device Identifier10855728005793
UDI-Public10855728005793
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063Si
Device Catalogue Number900-013-001
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown